# SDR DALA2024060405758

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 0370351) IN REF. A.A. WORDCARD (A.D) 2526-01236-01A, STEP 3.E.: ER/A NUMBER 502901-14AD ON LH FRAMES EXISTING REPAIR STA 400, 440 AND 480 IS NOT ADDRESSED BY ER/A 502904-14AD LISTEN IN FIGURE 6. SUMMARY OF NRC 00251: LH FRAMES EXISTING REPAIR ON STA 400, 440 AND 480 WERE IDENTIFY CORRECTLY PER ER/A 502904-14AD REV B SECTION I, PAR 18. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING ASSOCIATED AA 2526-01236 ADDED FOR AC 3728, ASSOCIATED ER/A 14-502904 ADDED FOR AC 3728.
